Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Popp, A.; Gitterle, M.; Gee, M.; Wall, W.A. 
Titel:
A dual mortar approach for 3D finite deformation contact with consistent linearization 
Abstract:
In this paper, an approach for three-dimensional frictionless contact based on a dual mortar formulation and using a primal-dual active set strategy for direct constraint enforcement is presented. We focus on linear shape functions, but briefly address higher-order interpolation as well. The study builds on previous work by the authors for two-dimensional problems. First and foremost, the ideas of a consistently linearized dual mortar scheme and of an interpretation of the active set search as a...    »
 
Stichworte:
mortar finite element methods; contact; dual Lagrange multipliers; semi-smooth Newton method; finite deformations 
Dewey Dezimalklassifikation:
620 Ingenieurwissenschaften 
Zeitschriftentitel:
International Journal for Numerical Methods in Engineering 
Jahr:
2010 
Band / Volume:
83 
Heft / Issue:
11 
Seitenangaben Beitrag:
1428-1465 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
Semester:
SS 10 
Format:
Text